# SDR DHL9771233D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORRODED FASTENERS, NUT PLATES ON PREVIOUS SEAT TRACK FLANGE REPAIR, BS 520 TO 540 LB 20.  REMOVED AND INSTALLED NEW SECTION OF SEAT TRACK PER SRM 51-30-2 FROM 480 TO 540.
